| Catalog Number |
03P84-25 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
05/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Apoc incident # (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
Event or Problem Description
On (b)(6) 2020, abbott point of care was contacted by a customer regarding i-stat crea cartridges that yielded a suspected discrepant creatinine result of 230 umol/l on a patient.The customer stated that 230 umol/l was unexpected as the patient had a normal egfr just a few weeks ago (approximately 80).There was no patient information available at the time of this report.Return product is not available for investigation.(b)(6).The same sample was tested on one of the cardiac ct i-stat 1 analyzer, as well as the ct i-stat, 1 analyzer from pathology.Once again both results came in around 220 umol/l.There are no injuries associated with this event.At this time there is no reason to suspect a malfunction exists.The customer was advised that using a serum specimen is outside of the intended use (off-label) for the i-stat creatinine test.Reference: cartridge and test information (cti) art (b)(4).The reporting decision was based on limited information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
Additional Manufacturer Narrative
Apoc incident #: (b)(4).The investigation was completed on 07/06/2020.A review of the device history record confirmed the lot passed finished goods release criteria.Retained cartridge testing met the acceptance criteria found in q04.01.003 rev.Af, appendix 1- product complaint level 2 and level 3 investigation procedure.No deficiency has been identified.